# SDR DALA13029770912

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 67,250 hours, 52,216 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Condition: Burned
- Location: Fma
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW EXECUTED AN AIRBORNE RETURN DUE TO A BURNING ODOR IN THE COCKPIT.  CREW REPORTED THE LOSS OF THE F/O'S FD ALONG WITH E8 CIRCUIT BREAKER TRIPPED.  MX COMPLIED WITH CABIN SMOKE/ODOR TROUBLESHOOTING CARD 2120-2367.  FOUND F/O'S FMA WITH BURNED ODOR.  REPLACED F/O'S FMA, PERFORMED RTS DFGC 1 AND 2 BOTH CHECKED GO.
